Alert archive / Michigan / Gale Watches in 2012

Gale Watch 14, NWS Gaylord, MI

April 22, 2012

NWS Gaylord, MI issued this gale watch at Apr 22, 2012, 3:49 PM EDT. It took effect at Apr 23, 2012, 8:00 PM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 22, 2012, 3:49 PM EDT (19:49 UTC)
In effect from
Apr 23, 2012, 8:00 PM EDT
Expired
Apr 23, 2012, 3:14 AM EDT
In force
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

122 
WHUS73 KAPX 221949
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
349 PM EDT SUN APR 22 2012

LMZ323-342-344>346-230400-
/O.NEW.KAPX.GL.A.0014.120424T0000Z-120424T1500Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
349 PM EDT SUN APR 22 2012

...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$

LHZ347>349-230400-
/O.NEW.KAPX.GL.A.0014.120424T0000Z-120424T1500Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
349 PM EDT SUN APR 22 2012

...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
2 follow-up statements
397 
WHUS73 KAPX 230334
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1134 PM EDT SUN APR 22 2012

LMZ323-342-344>346-231145-
/O.CON.KAPX.GL.A.0014.120424T0000Z-120424T1500Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1134 PM EDT SUN APR 22 2012

...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY MORNING...

A GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY MORNING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$

LHZ347>349-231145-
/O.CON.KAPX.GL.A.0014.120424T0000Z-120424T1500Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
1134 PM EDT SUN APR 22 2012

...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY MORNING...

A GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY MORNING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
358 
WHUS73 KAPX 230714
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
314 AM EDT MON APR 23 2012

LMZ323-342-344>346-231515-
/O.UPG.KAPX.GL.A.0014.120424T0000Z-120424T1500Z/
/O.NEW.KAPX.GL.W.0023.120423T0714Z-120424T2100Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
314 AM EDT MON APR 23 2012

...GALE WARNING IN EFFECT UNTIL 5 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 5 PM EDT TUESDAY. THE GALE
WATCH IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ347>349-231515-
/O.UPG.KAPX.GL.A.0014.120424T0000Z-120424T1500Z/
/O.NEW.KAPX.GL.W.0023.120423T0714Z-120424T2100Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
314 AM EDT MON APR 23 2012

...GALE WARNING IN EFFECT UNTIL 5 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 5 PM EDT TUESDAY. THE GALE
WATCH IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345-346-LMZ341-LSZ321-322-231515-
/O.NEW.KAPX.SC.Y.0046.120423T0714Z-120424T2100Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
314 AM EDT MON APR 23 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this gale watch went out at Apr 22, 3:18 PM EDT, 31 minutes earlier.

Area forecast discussion, Apr 22, 3:18 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
318 PM EDT SUN APR 22 2012

.SYNOPSIS...
ISSUED AT 318 PM EDT SUN APR 22 2012

HIGH PRESSURE...EXTENDING FROM EASTERN CANADA DOWN INTO THE NORTHERN
GREAT LAKES...WILL ENSURE A CONTINUED STRETCH OF DRY AND SEASONABLY
COOL WEATHER THROUGH MONDAY...DESPITE A GOOD DEAL OF SUNSHINE EACH
DAY. STRONG LOW PRESSURE DEVELOPING OVER THE EASTERN GREAT LAKES
LATER MONDAY INTO TUESDAY LOOKS TO JUST SKIRT NORTHERN MICHIGAN...
BRINGING ONLY AN INCREASE IN CLOUDS CLOSER TO LAKE HURON. IN THE
WAKE OF THIS SYSTEM...HIGH PRESSURE IS AGAIN EXPECTED TO ARRIVE
LATER THIS WEEK...SETTING UP ANOTHER STRETCH OF DRY AND SEASONABLE
WEATHER.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT)
ISSUED AT 318 PM EDT SUN APR 22 2012

AFTERNOON SYNOPSIS:  EARLY AFTERNOON SURFACE ANALYSIS SHOWS A NARROW
RIDGE OF HIGH PRESSURE EXTENDING FROM NORTHERN QUEBEC...SOUTHWEST
BACK INTO THE NORTHERN PLAINS.  WEAK LOW PRESSURE ALONG THE
MISSOURI/ILLINOIS BORDER WAS DROPPING SOUTHEAST ASSOCIATED WITH
SHORT WAVE ENERGY DIVING INTO THE TENNESSEE VALLEY.  THIS WAVE WILL
DEVELOP INTO A CLOSED LOW THIS EVENING...LIFTING NORTHWARD ACROSS
THE MID ATLANTIC STATES MONDAY.  ASSOCIATED SURFACE LOW FORECAST TO
DEEPEN OFF THE MID ATLANTIC COAST TONIGHT...THEN GET PULLED
NORTHWEST TOWARD THE LOWER GREAT LAKES MONDAY.

THIS IMPENDING SPRING STORM SYSTEM WILL REIGN CHAOS TO OUR EAST OVER
THE NEXT 24 HOURS...BUT WILL HAVE A MORE INDIRECT EFFECT ON NORTHERN
MICHIGAN WEATHER.  DESPITE GETTING UNDERNEATH DEEP LAYER CYCLONIC
FLOW ASSOCIATED WITH THE DOWNSTREAM LOW...DEEP LAYER DOWNWARD
FORCING WILL BE FOUND ACROSS NORTHERN MICHIGAN AND THUS HOLDING A
VERY DRY AIR MASS IN PLACE (PRECIPITABLE WATER UNDER 0.20 INCH).  SO
CLEAR SKIES TONIGHT (NOT AS COLD AS WINDS SHOULD STAY UP WITH
TEMPERATURES EXPECTED TO RANGE FROM THE UPPER 20S-MID 30S)...AND
MORE SUN FOR MONDAY WITH SOME HIGH CLOUDS PUSHING IN FROM THE EAST.
ENHANCED FIRE DANGER THE ONLY CONCERN WITH CONTINUED DEEP MIXING
(ABOVE 800MB) AND TIGHTENING GRADIENT RESULTING IN GUSTY WINDS FROM
THE NORTH AND DEW POINTS FALLING INTO THE TEENS ACROSS THE
INTERIOR.  EXPECT MINIMUM RELATIVE HUMIDITY VALUES MAKING A RUN AT
20 PERCENT WITH DAYTIME HIGHS IN THE LOWER TO MID 50S.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 318 PM EDT SUN APR 22 2012

MONDAY NIGHT THROUGH TUESDAY...LARGE SCALE FLOW AMPLIFICATION
EXPECTED TO TAKE SHAPE ACROSS NOAM TO KICK OFF THIS WORK WEEK WITH
DEEP TROUGHING DEVELOPING ACROSS THE GREAT LAKES AND EASTER THIRD OF
THE U.S. AS THIS OCCURS...SFC LOW ALONG THE CAROLINA COAST TODAY
DEEPENS AND GETS PULLED NORTHWARD UP THROUGH NEW YORK STATE INTO
CANADA BY TUESDAY MORNING. JUST HOW CLOSE THIS SYSTEM GETS NUDGED
BACK WESTWARD WILL DETERMINE WHETHER OR NOT WE SEE SOME ASSOCIATED
PRECIP (LIGHT SNOWFALL PER CURRENT THERMAL PROFILES) SKIRT THE FAR
EASTERN PART OF CWA. CLOSE CALL TO BE SURE...AND ONE COULD JUSTIFY
ADDING SOME LOW END CHANCE POPS TO THE FORECAST. BUT WE HAVE A DRY
FORECAST NOW AND I THINK I/LL KEEP IT THAT WAY FOR ANOTHER FORECAST
CYCLE AND SEE HOW THINGS UNFOLD.

BIGGER IMPACT WILL BE GUSTY NORTHERLY WINDS COURTESY OF TIGHTENING
P-GRADIENT ACROSS THE STATE AS THE LOW PASSES BY TO THE EAST. NOT
STRONG ENOUGH FOR ANY LAND BASED HEADLINES (AT THIS POINT)...BUT A
SMATTERING OF GALE GUSTS ARE LOOKING MORE AND MORE LIKELY ON THE
LAKES (SEE MARINE SECTION BELOW).

ALSO OF CONCERN...SFC DEWPOINTS AND RESULTING LOW RH VALUES TUESDAY
AFTERNOON. MIXING THROUGH AROUND 800 MB ON FORECAST SOUNDINGS SUGGEST
SFC DEWPOINTS WILL ONCE AGAIN EASILY DIP INTO THE TEENS RESULTING IN
AFTERNOON MIN RH VALUES DOWN AROUND THE 25 PERCENT MARK. COMBINED
WITH GUSTY WINDS...WILL AGAIN RESULT IN AN ENHANCED FIRE DANGER.
DAYTIME TEMPS WILL STAY WELL BELOW RED FLAG CRITERIA WITH NO FIRE
WEATHER HEADLINES ANTICIPATED.

TUESDAY NIGHT...LOW AMPLITUDE RIDGING (SFC AND ALOFT) SLIDES THROUGH
THE REGION WITH DRY WEATHER/PARTLY CLOUDY SKIES DOMINATING.

LATER PERIODS (WEDNESDAY THROUGH SUNDAY)...CURRENT STABLE FOUR WAVE
HEMISPHERIC PATTERN WILL REMAIN MORE OR LESS UNCHANGED THROUGH THE
BALANCE OF THE WEEK AND NEXT WEEKEND...WITH LONG WAVE RIDGE
WEST/TROUGH EAST PATTERN ANCHORED OVER NORTH AMERICA. THIS WILL
TRANSLATE TO OVERALL COOLER THAN NORMAL TEMPERATURES (NORMAL HIGHS
NOW IN THE 55 TO 60 DEGREE RANGE) THROUGH THE BALANCE OF THE WEEK
BUT WITH SOME HINT IN THE MEDIUM RANGE GUIDANCE OF RISING
HEIGHTS/WARMER TEMPS TOWARD THE END OF NEXT WEEKEND (WE WILL SEE).

PRECIP...NOT A GREAT PATTERN FOR SIGNIFICANT PRECIPITATION...
DOMINATED BY NORTHERLY/NORTHWESTERLY FLOW WHILE THE MAIN STORM TRACK
WILL GENERALLY DIVE DOWN AND AROUND THE GREAT LAKES. BUT...GUIDANCE
DOES SUGGEST A STRONGER NRN STREAM WAVE/SFC LOW AND COLD FRONT
SWINGING DOWN THROUGH THE WESTERN GREAT LAKES DURING THE LATE
WEDNESDAY/WEDNESDAY NIGHT TIMEFRAME...AND LOOKS TO BE THE BEST SHOT
FOR MINOR PRECIP AT THIS POINT. RAIN SHOWERS POSSIBLE WEDNESDAY
AFTERNOON/EVENING AHEAD OF THE SYSTEM FOLLOWED BY A MIX OR
CHANGEOVER TO MINOR SNOW SHOWERS INTO THURSDAY MORNING AS H8 TEMPS
DROP OFF TO WELL BELOW 0C BEHIND THE FRONT.

BEYOND THAT...LARGE EXPANSE OF HIGH PRESSURE BUILDS INTO THE GREAT
LAKES FOR THE BALANCE OF THE EXTENDED PERIOD WITH NO SIGNIFICANT
WEATHER EXPECTED AT THIS TIME...OTHER THAN PERHAPS A CHANCE OF
SHOWERS NEXT SUNDAY WITHIN THE RETURNING WARM ADVECTION PATTERN (WAY
OUT THERE IN THE FORECAST).

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 318 PM EDT SUN APR 22 2012

VFR CONDITIONS EXPECTED THROUGH MONDAY. GUSTY NORTHEAST WINDS THIS
AFTERNOON AND AGAIN DEVELOPING MONDAY MORNING.

&&

.MARINE...
ISSUED AT 318 PM EDT SUN APR 22 2012

WIND GUSTS TO LOW END SMALL CRAFT CRITERIA WILL PERSIST INTO THE
EVENING HOURS FOR A PORTION OF THE LAKE HURON AND LAKE MICHIGAN
NEARSHORE AREAS. GRADIENT WILL FURTHER TIGHTEN MONDAY MORNING AS
MICHIGAN BECOMES STUCK BETWEEN STAGNANT HIGH PRESSURE TO THE NORTH
AND DEEPENING LOW PRESSURE LIFTING NORTH ALONG THE ATLANTIC COAST.
GALE FORCE WIND GUSTS A GOOD BET FOR MONDAY NIGHT INTO TUESDAY...
AND WILL HOIST A GALE WATCH TO COVER THE POTENTIAL.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...GALE WATCH FROM MONDAY EVENING THROUGH TUESDAY MORNING FOR
     LHZ347>349.
LM...GALE WATCH FROM MONDAY EVENING THROUGH TUESDAY MORNING FOR
     LMZ323-342-344>346.
LS...GALE WATCH FROM MONDAY EVENING THROUGH TUESDAY MORNING FOR
     LSZ321.

&&

SYNOPSIS...NS
SHORT TERM...JB
LONG TERM...BA
AVIATION...JB
MARINE...BA/JB
Hazardous weather outlook, Apr 22, 3:26 PM EDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
326 PM EDT SUN APR 22 2012

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
231000-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
326 PM EDT SUN APR 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TONIGHT

LOW RELATIVE HUMIDITY VALUES AND A GUSTY NORTHEAST WIND WILL ENHANCE
FIRE DANGER INTO THE EARLY EVENING HOURS ACROSS NORTHERN LOWER
MICHIGAN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

DRY AIR AND GUSTY WINDS WILL RESULT IN CONTINUED ENHANCED FIRE
DANGER DURING THE DAY MONDAY AND AGAIN ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ADAM

Nearby

Gale Watches in Michigan, 2012Every gale watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.